# SDR DALA2017040402716

- Difficulty date: April 3, 2017
- Submitted: April 4, 2017
- Operation: Air carrier
- Aircraft: N983AT
- Make and model: Boeing 717-200
- Aircraft serial: 55052
- Aircraft time: 32,026 hours, 21,386 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING HAS DENTS ON LWR SURFACE AT AFT FLAP MOVEABLE VANE.   REPAIRED THE VANE IAW SRM 57-53-01-2R, REPAIR 1, PARAGRAPH 4A, FIGURE 201.
